# SDR SWIA202302005

- Difficulty date: February 5, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 47,341 hours, 30,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR LOWER CABLE PULLEY ATTATCHMENT POINT HAS SHEET METAL DAMAGE AND IS PULLED AWAY FROM DOOR STRUCTURE. (FILED CLOSED)COMPLIED WITH REO 670-52-11-1315 REV "--" DATED 2023-02-11 AND PERFORMED REPAIR TO PAX DOOR STRUCTURE AROUND LOWER CABLE PULLEY ATTACHMENT.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
